MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCMG-35-260-7-LES
Medical Device Problem Codes Peeled/Delaminated (1454); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to complainant: the coating was coming off from the wire and a metal sound was heard.Patient outcome: additional information has yet to be provided by the reporter.
 
Additional Manufacturer Narrative
(b)(4) pt identifier) unknown as information was not provided.Weight) unknown as information was not provided.Investigation is still in progress.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Summary of investigational findings: no images were provided, but two used wire guides were returned.On the first wire a remain was noted - probably blood.No damages to the coiling portion, but some ptfe is scraped off approx.29cm from the welding between coil and shaft.On the second coil remains of blood were noted.No damages to the coiling portion, but some ptfe is scraped off approx.42cm from welding between coil and shaft.The exact reason for the damages cannot be determined, but based on the findings it is assumed that both wires hit a sharp edge - maybe the tip of a needle.This would also explain the "metal to metal sound", which was heard.Investigation found no evidence to suggest the wire guides were not manufactured according to specifications, but cook medical will continue to monitor for similar reports.
 
Event or Problem Description
Description of event according to complainant: the coating was coming off from the wire and a metal sound was heard.Patient outcome: the patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key5649623
Report Number3002808486-2016-00257
Device Sequence Number10768362
Product Code DQX
UDI-Device Identifier00827002453531
UDI-Public(01)00827002453531(17)210225(10)E3420444
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K061670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTSCMG-35-260-7-LES
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/19/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/12/2016
Supplement Report FDA Received Date06/21/2016
08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR